# SDR ABXA020346

- Difficulty date: December 4, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 75,486 hours, 25,595 cycles
- Engine: Pwa JT3D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FAILED UPLATCH GEAR UNSAFE LIGHT ON WITH GEAR RETRACTED. FOUND NOSE GEAR PIN INSTALLED WHEN AIRCRAFT TAXIED IN.  INSPECTED NOSE GEAR AND CABLES FOR SAFETY OF FLIGHT INSPECTION.   NO DEFECTS FOUND. AIRCRAFT OK FOR FLIGHT.
